# SDR MWEA010386

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 9911499
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LOWER SHEAR CLIP ON BULKHEAD STRINGER 21-22 TO FACILITATE OTHER MAINTENANCE.   BLENDED CORROSION, LOCATED, DRILLED AND INSTALLED REPLACEMENT CLIP, DOME SEALED.
